MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP SYNCHRONY AVAPS; VENTILATOR, CONTINUOUS NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP SYNCHRONY AVAPS; VENTILATOR, CONTINUOUS NON-LIFE-SUPPORTING
Model Number 1169P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In the box b: b5 verbiage was wrongly captured in the previous report and corrected in this report.A device was returned to a manufacturer's service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the manufacturer's service center, the device was visually inspected and found evidence of foam degradation.During the evaluation, the device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the manufacturer's service center.There was 1024 error codes found.The manufacturer's service center concludes that there were visible foam degradation and unit got scrapped.In box h: evaluation results code, component code and conclusion code was corrected in this report.
 
Event or Problem Description
The device was returned to a manufacturer service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the manufacturer service center, the device was visually inspection found no evidence of foam degradation.During the evaluation, the device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the manufacturer service center.There was 1024 error code found.The manufacturer service center concludes that there were no visible foam degradation and unit got scrapped.
 
Additional Manufacturer Narrative
This report is being submitted as part of a batch submission of complaints deemed reportable following record correction and remediation efforts.

Brand Name
BIPAP SYNCHRONY AVAPS
Common Device Name
VENTILATOR, CONTINUOUS NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23670744
Report Number2518422-2025-058655
Device Sequence Number13232089
Product Code MNS
UDI-Device Identifier00606959045231
UDI-Public(01)00606959045231
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1169P
Device Catalogue Number1169P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown